Translator Disclaimer
June 2004 Formalized token models and duality in semantics: an algebraic approach
Lars Hansen
J. Symbolic Logic 69(2): 443-477 (June 2004). DOI: 10.2178/jsl/1082418537

Abstract

Employing the theory of Birkhoff polarities as a model of model theory yields an inductively defined dual structure which is a formalization of semantics and which allows for simple proofs of some new results for model theory.

Citation

Download Citation

Lars Hansen. "Formalized token models and duality in semantics: an algebraic approach." J. Symbolic Logic 69 (2) 443 - 477, June 2004. https://doi.org/10.2178/jsl/1082418537

Information

Published: June 2004
First available in Project Euclid: 19 April 2004

MathSciNet: MR2058183
zbMATH: 1069.03031
Digital Object Identifier: 10.2178/jsl/1082418537

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • June 2004
Back to Top